# SDR AALA20110822MIA02

- Difficulty date: August 22, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 33,482 hours, 14,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT FIRST EXIT PLUG DOOR INOPERATIVE.  REPLACED BATTERY PACK AND CHARGER M1694.  OPS CHECK NORMAL.
